Been feeling really depressed lately

By Godsgrl 81 Latest Activity December 29 at 4:20 pm Views 699 Replies 2

Godsgrl 81

I have been on medication for my PTSD since October , this medication has made me gain lots of weight , the weight gain has killed my confidence , a couple yrs ago I lost 60lbs but with the PTSD medication that I am on, all that hard work I did is now gone . I have gotten to where I don't even want to go out N to public simply because my social anxiety is through the roof , I haven gone to my all woman's mental health group N over a month , all because I don't feel like being social , I don't go out unless it's a trip to the grocery store . a trip to the dog store or to the local pharmacy . I haven't been intimate with my husband in over two months all because I'm just not N the mood these days . My poor husband is very frustrated .

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Replies (2 replies)

Add your reply Reply Down
  • HappyHaunt1000
    HappyHaunt1000 January 7 at 10:56 pm   

    I know what it's like. I lost 25 pounds and promptly put it back on as soon as my doctor changed my medication. I isolate also, if it wasn't for work I wouldn't leave my house, my hubby pretty much takes care of everything in the household. I've gone over a year without being intimate because of my feelings. You are not alone. Just keep up the fight, maybe you will find the balance you need.

  • Dr GaryCA December 30 at 9:59 pm   

    Hi Godsgirl, it's nice to see you again. Really sorry to hear you are struggling. I know it's hard for you to get out, but I am wondering if you could push yourself just a little bit more to not isolate yourself in your home. Maybe take a walk, or do some window shopping, or visit a friend. I'm sorry you aren't going to the mental health group. I really encourage you to try to get there, I think you could benefit from some support. It might also be a good idea to talk to your doctor about how you are feeling, and your concerns about the weight gain from the medication. He/she might have a suggestion. I always encourage my clients to go through the motions of their life, to stay active, stay connected with the people in their lives. Depression tells you how bad you feel, and it tells you there is nothing you can do about it. But that's not the truth. Take good care of yourself,. Stay connected with your doctor, and with your support network. Don't go through this alone.

Hide the Social Toolbar Show the Social Toolbar